Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Head injury, concussion. Headache, glassy eyes. Taken Tylenol. Normal?

After having a concussion by being hit in the head with a softball while batting in a high school game, my daughter is still experiencing headaches thatdo not go away with Tylenol and she has very glassy eyes. Accident happened 5 days ago. Took her to Er 3 days ago. Should she still be experiencing headaches and glassy eyes after 5 days?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It can last up to 7-10 days. If persist after this you should do ophtalmology and neurology work up.Till that she should rest i dark room,avoid physical activity and noise, eat easier food and drink.
It is unlikely that something serious could happen ,but you always should be caotious. If you notice sleeping disorder, vomiting, nausea or tinhling in neck you should visit hospital as soon as you can.Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor